# SDR DALA2015011100281

- Difficulty date: January 10, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 34,617 hours, 23,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1458
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED LONGERON 2R, AFT OF BS 1458.  COMPLIED WITH PRI, FINAL ERA 531964-14, REV O.
